MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint cannot be confirmed based on the customer provided photos, which display the device as the temperature of the device cannot be determined.Without return of the device for physical evaluation, the cause remains undetermined.No change in harm was identified.
 
Event or Problem Description
It was reported that the device overheats unconventionally, so that working with the device is not possible.There was no harm for patient, operator or third party reported.No further information received.Update avoe (b)(6) 2022 it was confirmed that the error occurred during an arthroscopic treatment of tendon rupture of the shoulder, which took approx.1.5 to 2 h.The user could hardly hold the device in his hand due to the heat development.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18661361
Report Number1220246-2024-00836
Device Sequence Number6885406
Product Code GCJ
UDI-Device Identifier00888867279315
UDI-Public00888867279315
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA, AUTOCLAVABLE
Device Catalogue NumberAR-3210-0031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown